# SDR CA071224004

- Difficulty date: December 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Adapter
- Part number: 305726501
- Condition: Loose
- Location: Lp Compressor
- Part time: 2,628 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE INVESTIGATING AN OIL LEAK, DISCOVERED THAT WHEN REMOVING THE OIL COOLER LINE FROM THE LP COMPRESSOR CASE, AFTER CUTTING THE LOCKWIRE FROM 1 OF THE 3 BOLTS, THE REMAINING 2 BOLTS CAME OUT WITH THE LOCKWIRE STILL ATTACHED. BOLTS SECURE THE OIL COOLER LINE AND ADAPTOR OIL TUBE TO THE LP COMPRESSOR. (TC NR 20071224004)
